# SDR FDEA202304260763

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rub Strip
- Part number: 149N765020
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT WING TO BODY AFT RUB STRIP IS CRACKED. REMOVED AND REPLACED PER BAC DWG 149N7650 REV D
